# SDR USAA2012021300016

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,000 hours, 19,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY EXIT HATCH DOOR 843 AFT SEGMENT 1 FORWARD & AFT SHOWS MULTIPLE CRACK INDICATIONS.  REPAIRED FRAME SEGMENTS OF EMERGENCY EXIT DOOR 843 IAW EO 5210Y228.
